# SDR ASAA2021082035750

- Difficulty date: August 20, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 21,512 hours, 6,828 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 12842
- Condition: Inoperative
- Location: Right
- Part time: 21,515 hours, 6,829 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, RT PACK LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED AIR CYCLE MACHINE REF. B737-900 AMM 21-51-04-700-802-002 UP TO STEP 3.H.(7)(N). REQUIRED MEL 21-1G REVERSAL PRIOR TO AIR CYCLE MACHINE INSTALLATION TEST. REVERSE MEL 21-1G OPS CK GOOD CLEAR MEL 21-1G, SEAMC DARWIN NOTIFIED.
